MathSciNet Relay Station
MathSciNet bibliographic data
MR179766 (31 #4009) 54.60
Lelek, A. Disjoint mappings and the span of spaces. Fund. Math. 55 1964 199–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement